# SDR RAIA00307205

- Difficulty date: July 31, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 14,640 hours, 16,393 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 13,157 hours, 14,891 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 31059008
- Part serial: 2493360
- Condition: Defective
- Location: Rt Engine
- Part time: 5,980 hours, 6,388 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE WILL NOT MAKE TARGET TORQUE. MAINTENANCE REMOVED AND REPLACED FUEL CONTROL.
